Tokyo Journal of Mathematics

On Regular Fréchet-Lie Groups VII; The Group Generated by Pseudo-Differential Operators of Negative Order

Osamu KOBAYASHI, Yoshiaki MAEDA, Hideki OMORI, and Akira YOSHIOKA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 07, Number 2 (1984), 315-336.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270151730

Digital Object Identifier
doi:10.3836/tjm/1270151730

Mathematical Reviews number (MathSciNet)
MR776942

Zentralblatt MATH identifier
0565.58037

Citation

YOSHIOKA, Akira; MAEDA, Yoshiaki; OMORI, Hideki; KOBAYASHI, Osamu. On Regular Fréchet-Lie Groups VII; The Group Generated by Pseudo-Differential Operators of Negative Order. Tokyo J. Math. 07 (1984), no. 2, 315--336. doi:10.3836/tjm/1270151730. https://projecteuclid.org/euclid.tjm/1270151730


Export citation